Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 253, NWS Springfield, MO

May 26, 2008Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2008, 2:24 AM CDT for Vernon County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2008, 2:24 AM CDT (07:24 UTC)
Expired
May 26, 2008, 2:58 AM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Vernon County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 25, 11:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 260724
SVRSGF
MOC217-260815-
/O.NEW.KSGF.SV.W.0253.080526T0724Z-080526T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 315 AM CDT.

* AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HORTON TO 8 MILES
  SOUTHWEST OF DEERFIELD...MOVING EAST AT 35 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEVADA BY 240 AM CDT.
  SCHELL CITY AND WALKER BY 245 AM CDT.
  SHELDON BY 255 AM CDT.

THE TOWNS OF MOUNDVILLE...BRONAUGH...HARWOOD...MILO AND MONTEVALLO
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3805 9437 3805 9425 3804 9424 3805 9421
      3805 9409 3804 9406 3778 9408 3764 9408
      3765 9462 3786 9462
TIME...MOT...LOC 0724Z 271DEG 30KT 3799 9432 3777 9460

$$

GAGAN
3 follow-up statements
000 
WWUS53 KSGF 260736
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 AM CDT MON MAY 26 2008

MOC217-260815-
/O.CON.KSGF.SV.W.0253.000000T0000Z-080526T0815Z/
VERNON MO-
236 AM CDT MON MAY 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR VERNON COUNTY...

AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARWOOD TO
MOUNDVILLE...MOVING EAST AT 34 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SCHELL CITY BY 245 AM CDT.
  SHELDON BY 255 AM CDT.

THE TOWNS OF MILO AND MONTEVALLO ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3779 9462 3805 9425 3804 9424 3805 9421
      3805 9409 3804 9406 3778 9408 3764 9408
      3765 9462
TIME...MOT...LOC 0736Z 271DEG 30KT 3797 9420 3776 9448

$$

GAGAN
000 
WWUS53 KSGF 260747
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT MON MAY 26 2008

MOC217-260815-
/O.CON.KSGF.SV.W.0253.000000T0000Z-080526T0815Z/
VERNON MO-
247 AM CDT MON MAY 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN VERNON COUNTY...

AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARWOOD TO MILO...
MOVING EAST AT 34 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
VERNON COUNTY...INCLUDING THE TOWN OF MILO.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3805 9415 3805 9409 3804 9408 3804 9407
      3803 9406 3798 9406 3797 9407 3773 9408
      3774 9439 3779 9440
TIME...MOT...LOC 0747Z 271DEG 30KT 3797 9408 3776 9436

$$

GAGAN
000 
WWUS53 KSGF 260758
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT MON MAY 26 2008

MOC217-260808-
/O.CAN.KSGF.SV.W.0253.000000T0000Z-080526T0815Z/
VERNON MO-
258 AM CDT MON MAY 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERNON COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3805 9415 3805 9409 3804 9408 3804 9407
      3803 9406 3798 9406 3797 9407 3773 9408
      3774 9439 3779 9440
TIME...MOT...LOC 0758Z 271DEG 30KT 3797 9396 3776 9424

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:49 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 26, 12:49 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT MON MAY 26 2008

.UPDATE...

FORECAST UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH 372.

LINE OF CONVECTION OVER EASTERN KANSAS CONTINUES TO STRENGTHEN IN A
NARROW AXIS OF HIGH INSTABILITY...MLCAPE IN EXCESS OF 2000 J/KG.
INSTABILITY DOES DROP OFF FROM ABOUT THE MO/KS BORDER ON EAST...
THUS THIS LINE WILL LOSE SOME PUNCH AS IT SLOWS DOWN A BIT. BEST
RISK OF SEVERE WEATHER FOR OUR AREA IS OVER EXTREME SOUTHEAST
KANSAS AND THE FIRST TIER OR SO OF COUNTIES IN MISSOURI.
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND QUARTER SIZED HAIL
WILL BE POSSIBLE WITH THIS LINE. MLCAPE FROM THE HWY 71 CORRIDOR
ON EASTWARD IS BETWEEN 300 AND 800 J/KG. THIS WILL LIKELY BE
MAINTAINED AS THE LINE ENTERS THE AREA. STILL CONCERNED THAT THIS
LINE WILL BECOME A BIT SLUGGISH AND LAY OUT A LITTLE MORE WEST TO
EAST WITH TIME. THIS WILL HEIGHTEN THE RISK OF FLASH FLOODING IF A
TRAINING SITUATION CAN BE SUSTAINED.

GAGAN

&&

.DISCUSSION...

MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.

FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.

GCC

&&

.AVIATION...

FOR THE 06Z TAFS...WILL CARRY VICINITY AND TEMPO THUNDER FOR LINE
OF STRONG TO SEVERE CONVECTION MOVING TOWARD THE OZARKS FROM
EASTERN KANSAS...WITH CEILINGS DROPPING TO MVFR NEAR
THUNDERSTORMS. WILL LIKELY AMEND TAFS TO ADD WIND GUSTS IN TEMPO
GROUPS.

AFTER A BREAK BY MID MORNING...WILL CARRY ANOTHER ROUND OF TEMPO
THUNDER AS AIRMASS DESTABILIZES WITH AFTERNOON HEATING. AFTER
06Z...EXPECT TO SEE TEMPO TO PREDOMINANT THUNDER AS ANOTHER
CLUSTER OF STORMS DEVELOPS OVER THE AREA.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 25, 11:43 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 PM CDT SUN MAY 25 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270445-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1143 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  HAIL TO THE SIZE OF QUARTERS...
  WIND GUSTS IN EXCESS OF 60 MPH...
  AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 EXTREME SOUTHEAST KANSAS AND PORTIONS OF WESTERN MISSOURI ALONG
 AND WEST OF A LINE FROM VERSAILLES IN MORGAN COUNTY...TO
 BOLIVAR...TO SPRINGFIELD...TO NEOSHO IN NEWTON COUNTY.

  DISCUSSION:

 A LINE OF THUNDERSTORMS CONTINUES TO PUSH EASTWARD THROUGH
 EASTERN KANSAS. THIS LINE IS BEING SUSTAINED BY A WARM...MOIST
 AND UNSTABLE AIRMASS THAT EXTENDS TO NEAR THE MISSOURI KANSAS
 STATE LINE. THUNDERSTORMS WILL BEGIN TO AFFECT EXTREME SOUTHEAST
 KANSAS AFTER 100 AM...WITH THIS ACTIVITY SPREADING FROM WEST TO
 EAST INTO THE MISSOURI OZARKS DURING THE EARLY MORNING HOURS.

 A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE
 OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION...
 FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. THIS LINE IS
 EXPECTED TO SLOW A DOWN A BIT AS IT MOVES INTO MISSOURI AS THE
 AIRMASS IS MORE STABLE DUE TO THUNDERSTORMS THAT AFFECTED THE
 REGION SUNDAY AFTERNOON AND EVENING. AS A RESULT...SLOWER STORM
 MOVEMENT WILL RESULT IN HEAVY RAINFALL AND FLASH FLOODING IS
 POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH
THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS
WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW
WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE.

THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST KANSAS
 AND WESTERN MISSOURI AFTER MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, May 25, 9:22 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     SILVER DOLLAR CITY      36.67N  93.34W
05/25/2008                   STONE              MO   NWS EMPLOYEE

            TREE DOWN JUST EAST OF SILVER DOLLAR CITY ON HIGHWAY
            76.

&&

AF
Local storm report, May 25, 9:40 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      TUSCUMBIA               38.23N  92.46W
05/25/2008                   MILLER             MO   LAW ENFORCEMENT

            SEVERAL LOW WATER BRIDGES AND ROADS UNDER WATER ACROSS
            THE COUNTY.

&&

HATCH
Local storm report, May 25, 9:42 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0922 PM     FLASH FLOOD      WAYNESVILLE             37.83N  92.20W
05/25/2008                   PULASKI            MO   LAW ENFORCEMENT

            WATER OVER HIGHWAY U NE OF CROCKER AND OVER DIRE STREET
            IN WAYNSVILLE.

&&

HATCH
Local storm report, May 25, 9:43 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0926 PM     FLASH FLOOD      CAMDENTON               38.01N  92.74W
05/25/2008                   CAMDEN             MO   LAW ENFORCEMENT

            LOW WATER BRIDGES AND ROADS ACROSS THE COUNTY UNDER
            WATER AND IMPASSABLE.

&&

HATCH
Local storm report, May 25, 10:07 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     LAMPE                   36.56N 93.44W
05/25/2008                   STONE              MO   AMATEUR RADIO

            POWER LINES DOWN NEAR TOWN.

0425 PM     TSTM WND DMG     GOLDEN                  36.52N 93.65W
05/25/2008                   BARRY              MO   EMERGENCY MNGR

            THREE TREES AND A POWER POLE DOWN JUST NORTH OF
            HIGHWAY86.

0436 PM     TSTM WND DMG     SILVER DOLLAR CITY      36.67N 93.34W
05/25/2008                   STONE              MO   NWS EMPLOYEE

            TREE DOWN JUST EAST OF SILVER DOLLAR CITY ON HIGHWAY 76.

0439 PM     TSTM WND DMG     SILVER DOLLAR CITY      36.67N 93.34W
05/25/2008                   STONE              MO   AMATEUR RADIO

            *** 1 INJ *** LARGE PORTION OF A TREE FELL ONTO A TROLLEY
            IN SILVER DOLLAR CITY AMUSEMENT PARK CAUSING AN ABRUPT
            STOP.  ONE INJURY RESULTED FROM THE SUDDEN STOP OF THE
            TROLLEY.

0500 PM     HAIL             3 W FAIRVIEW            36.82N 94.14W
05/25/2008  E0.50 INCH       NEWTON             MO   TRAINED SPOTTER

            HAIL FEEL ON HIGHWAY HH WEST OF TOWN.

0502 PM     TSTM WND DMG     5 SW KIMBERLING CITY    36.58N 93.48W
05/25/2008                   STONE              MO   AMATEUR RADIO

            POWERLINES DOWN

0533 PM     HAIL             WILLARD                 37.31N 93.43W
05/25/2008  E0.25 INCH       GREENE             MO   EMERGENCY MNGR

0547 PM     TSTM WND DMG     GOODHOPE                36.91N 92.81W
05/25/2008                   DOUGLAS            MO   EMERGENCY MNGR

            TREE DOWN AT T HIGHWAY.

0551 PM     TSTM WND DMG     AVA                     36.95N 92.66W
05/25/2008                   DOUGLAS            MO   AMATEUR RADIO

            NUMEROUS TREES DOWN FROM GOODHOPE TO AVA AREA. SHINGLES
            DAMAGED AT SHERIFFS OFFICE.

0601 PM     HAIL             CAMDENTON               38.01N 92.74W
05/25/2008  E1.75 INCH       CAMDEN             MO   LAW ENFORCEMENT

0605 PM     TSTM WND DMG     BRUSHYKNOB              36.96N 92.49W
05/25/2008                   DOUGLAS            MO   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 76 JUST EAST OF BRUSHYKNOB.

0610 PM     TSTM WND DMG     7 W SPRINGFIELD         37.20N 93.41W
05/25/2008                   GREENE             MO   AMATEUR RADIO

            THREE FOOT DIAMETER TREE DOWN OVER COUNTY ROAD 124 AT AB
            HIGHWAY.

0616 PM     HAIL             GAINESVILLE             36.60N 92.43W
05/25/2008  E0.75 INCH       OZARK              MO   AMATEUR RADIO

            REPORTED BY THE DOUGLAS COUNTY EM.

0653 PM     TSTM WND GST     HOUSTON                 37.33N 91.96W
05/25/2008  E60.00 MPH       TEXAS              MO   AMATEUR RADIO

            ESTIMATED 50 TO 60 MPH WINDS REPORTED.

0707 PM     TSTM WND DMG     DIXON                   37.99N 92.09W
05/25/2008                   PULASKI            MO   PUBLIC

            TREES AND POWERLINES DOWN IN THE CITY NEAR PEARL STREET.

0715 PM     TSTM WND DMG     4 W DIXON               37.99N 92.17W
05/25/2008                   PULASKI            MO   PUBLIC

            SEVERE THUNDERSTORM WIND GUSTS DOWNED TREES NEAR THE
            INTERSECTION OF HIGHWAY N AND HANCOCK.

0717 PM     TSTM WND DMG     1 N DIXON               38.01N 92.09W
05/25/2008                   PULASKI            MO   EMERGENCY MNGR

            NUMEROUS TREES DOWNED BY THUNDERSTORM WINDS BETWEEN
            HIGHWAYS MM AND W.

0751 PM     TSTM WND GST     ST. JAMES               38.00N 91.61W
05/25/2008  E50.00 MPH       PHELPS             MO   TRAINED SPOTTER

0920 PM     FLASH FLOOD      TUSCUMBIA               38.23N 92.46W
05/25/2008                   MILLER             MO   LAW ENFORCEMENT

            SEVERAL LOW WATER BRIDGES AND ROADS UNDER WATER ACROSS
            THE COUNTY.

0922 PM     FLASH FLOOD      WAYNESVILLE             37.83N 92.20W
05/25/2008                   PULASKI            MO   LAW ENFORCEMENT

            WATER OVER HIGHWAY U NE OF CROCKER AND OVER DIRE STREET
            IN WAYNSVILLE.

0926 PM     FLASH FLOOD      CAMDENTON               38.01N 92.74W
05/25/2008                   CAMDEN             MO   LAW ENFORCEMENT

            LOW WATER BRIDGES AND ROADS ACROSS THE COUNTY UNDER WATER
            AND IMPASSABLE.

&&

AFOSTER
Local storm report, May 25, 10:55 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND GST     ST. JAMES               38.00N  91.61W
05/25/2008  E60 MPH          PHELPS             MO   TRAINED SPOTTER

&&

CORRECTED EVENT

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:07 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski68 min
May 25, 7:10 PM CDTFlash Flood WarningSGFMaries6 hr
May 25, 7:10 PM CDTSevere Thunderstorm WarningSGFDent, Howell, Oregon, Ozark, Shannon, Texas68 min
May 25, 7:22 PM CDTSevere Thunderstorm WarningSGFPhelps48 min
May 25, 7:35 PM CDTSevere Thunderstorm WarningSGFDent34 min
May 25, 7:45 PM CDTTornado WarningSGFMaries, Phelps22 min
May 25, 11:55 PM CDTAreal Flood WarningSGFCamden, Miller7 hr
May 26, 12:55 AM CDTAreal Flood WarningSGFPulaski6 hr
May 26, 8:01 AM CDTRiver Flood WarningSGFVernon5 days
May 26, 4:06 PM CDTSevere Thunderstorm WarningSGFJasper, Newton39 min
May 26, 4:35 PM CDTFlash Flood WarningSGFNewton2 hr
May 26, 4:37 PM CDTSevere Thunderstorm WarningSGFNewton38 min
May 26, 4:51 PM CDTRiver Flood WarningSGFVernon5 days
May 26, 4:51 PM CDTRiver Flood WarningSGFVernon4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.